# SDR FDEA201709282757

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,589 hours, 18,889 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP OTBD FWD HINGE (WING SIDE) LOWER MOUNT INBD BORE CORRODED.   REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-44-09.  A SHOULDER   BUSHING FABRICATED BY MACHINING AND INSTALLED IAW EA 1-5750-T0335603, PART 1, STEP 1B, AND STEP 1.
